# SDR SWIA202160501

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19L BETWEEN FS 319.00 - 333.00     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED STGR 19L BETWEEN F.S. 310.00 AND F.S. 349.00, REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y, LEAK CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FOR M-337
